# SDR HEEA0015070

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 40016702511
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATOR HAD NO ROLL FUNCTION.
